MathSciNet Relay Station
MathSciNet bibliographic data
MR238775 10.40
Barner, Klaus Über die Werte der Ringklassen-$L$-Funktionen reellquadratischer Zahlkörper an natürlichen Argumentstellen. (German) J. Number Theory 1 1969 28–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement